# SDR 99UAL900367

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS FAIL TEST.  MESSAGE IS INTERNAL LOADS EMER LT.  TEST OF AFT CABIN EMERGENCY LIGHTS FAILED BUT TEST PASTED AT THE NEXT STATION.
